Asymptotic expansions for a remarkable class of random walks

Share/Save/Bookmark

Boersma, J. and Wiegel, F.W. (1983) Asymptotic expansions for a remarkable class of random walks. Physica A: Theoretical and statistical physics, 122 (1-2). pp. 334-344. ISSN 0378-4371

open access
[img]
Preview
PDF
347kB
Abstract:This paper extends the research of Wiegel (J. Math. Phys. 21 (1980) 2111) on random walks which differ from free random walks through the occurrence of an extra weightfactor (−1) at every crossing of a half-line. Starting from a new closed-form expression for the weight distribution of these walks, we derive various integral representations and asymptotic expansions for the total weight of all walks.
Item Type:Article
Copyright:© 1983 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69215
Official URL:http://dx.doi.org/10.1016/0378-4371(83)90097-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page